Semi-infinite stochastic games

Sagnik Sinha, Frank Thuijsman, Stef H Tijs

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

Abstract

We investigate two-person zero-sum stopping stochastic games with a finite number of states, for which the action sets of player i are finite and those for player ii are countably infinite. Concerning the payoffs no restrictions are made. We show that for such games the value, possibly —∞ in some coordinates, exists; player i possesses optimal stationary strategies and player ii possesses near-optimal stationary strategies with finite support. Furthermore we relate the existence of value and of (near-)optimal stationary strategies with a maximal solution to the shapley-equation.keywordsstationary strategystochastic gamematrix gamemixed actionfinite supportthese keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Original languageEnglish
Title of host publicationStochastic games and related topics
PublisherSpringer
Pages71-83
Number of pages13
DOIs
Publication statusPublished - 1991

Fingerprint

Dive into the research topics of 'Semi-infinite stochastic games'. Together they form a unique fingerprint.

Cite this